# SDR FDEA201008253130

- Difficulty date: August 25, 2010
- Submitted: August 26, 2010
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 37,649 hours, 31,569 cycles
- Engine: Ge CF680
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AT APPROX 400' AGL WHILE FLYING RNAV/GPS APP RWY 29.  RECEIVED "TO LOW GEAR" CALL OUT.  EXECUTED GO AROUND.  SELECTED SYS NR 2 ON GEAR AND LANDED WITHOUT OTHER WARNINGS.  PER TSM INSPECTED NLG MSW 79GB, NO DEFECTS NOTED.             CLEANED AND RESEATED C/P ON SWITCH. REMOVED AND REPLACED RELAY 99GB PER TSM & PERFORMED OPS CHECK OF EGPWS SYS PER M/M 34-48 01-05; SYS OPS CHECK NORMAL WITH NO FAULTS NOTED.
